Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes hot flashes along with a tingling sensation of the skin?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2007
Answered : 2964 Questions
Question
What is the cause of a sudden hot flash and tingling of the skin. They are not regular and can happen every
6 months or more?
Thu, 14 Jun 2018 in Skin Hair and Nails
 
 
Answered by Dr. Asmeet Kaur Sawhney 1 hour later
Brief Answer:
Answer few questions

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I need to ask you few questions:
What are the sites of tingling and flushing?
You are having these symptoms for how long?
Have you noticed these symptoms with intake of hot foods and fluids?
Do you have diabetes or thyroid disease?
Kindly revert with the answers.
Regards
Dr Asmeet
Above answer was peer-reviewed by
 
Follow-up: What causes hot flashes along with a tingling sensation of the skin? 2 hours later
The flashes and tingling come together and are not that frequent, two or three times a year. I am not diabetic. Could this be stress related. I also have atrial fibrillation, but there are no symptoms when this happens.
 
 
Answered by Dr. Asmeet Kaur Sawhney 4 hours later
Brief Answer:
Could be related to stress or use of ramipril

Detailed Answer:
Yes this flushing could be either stress related or due to use of ramipril as it can lead to flushing.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor